# SDR CALA2012060400397

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 52,338 hours, 7,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T5217
- Condition: Corroded
- Location: Bs 1283
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT, BS 1283, RBL 88.5 SEAT TRACK CROWN CORROSION REVEALED AFTER PAX SEAT REMOVED.  CABIN RT BS 1283 RBL 88.5 SEAT TRACK STA 1208 TO 1428. REPAIRED IAW ECRA 5320-02077.
